Show simple item record

dc.creatorCastillo, René Erlínes
dc.creatorRamos Fernández, Julio Césares
dc.creatorTrousselot, Eduardes
dc.date2017-03-23
dc.date.accessioned2025-10-06T15:04:56Z
dc.date.available2025-10-06T15:04:56Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1293
dc.identifier10.4067/S0716-09172014000100004
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255463
dc.descriptionIn this paper we defined a new Hardy-type spaces using atoms on homogeneous spaces which we call H φ,q. Also we prove that under certain conditions BMO φ(p) is the dual of H φ,q.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1293/1005
dc.rightsCopyright (c) 2014 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 33 No. 1 (2014); 43-59en
dc.sourceProyecciones. Revista de Matemática; Vol. 33 Núm. 1 (2014); 43-59es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2014
dc.titleHardy-Type Spaces and its Duales
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record